# SDR SWAA2022020759979

- Difficulty date: January 7, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 34,807 hours, 20,619 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SEAT TRACK HAS CORROSION AT STA 767 / REMOVED AND REPLACED #4 TRACK FROM STA. 727B TO STA. 887 PER SRM 51-40-02
